# SDR HNAA2017010400001

- Difficulty date: January 4, 2017
- Submitted: January 4, 2017
- Operation: Air carrier
- Aircraft: N816EX
- Make and model: Dhav DHC8102
- Aircraft serial: 329
- Aircraft time: 58,262 hours, 64,967 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 85
- Condition: Inoperative
- Location: Light Switch
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A PANEL EMERGENCY LIGHT SWITCH ON IS INOPERATIVE.   REMOVED AND REPLACED THE F/A EMERGENCY LIGHT SWITCH BULB. OPS CHECKED GOOD.
